I'm starting to have panic attacks will I get better when will it leave I thought it supposed to help me but it triggers up panic attacks with a really fast heart beat I been taking it for 3 days so far I'm scared
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
I know panic attacks are awful, I also suffer from them, so I understand how you feel. I am 46 y/o male, and I´ve had panic attacks for a long time (20 years), try breathing through a paper bag, do things, by that I mean don´t sit still, move around and try to use your mind, mind over body. Do not take more medicine, once it has began, you must have defense mechanisms, if you take more medication (usually we are talking about Benzodiazepines), you´ll end up high.
Best of luck,
I try to make room in my schedule for a med change or increase. There is always a chance of weirdness when first starting a new drug or dose. The type of drugs we are discussing generally take 3 weeks to build up therapeutic levels in the body. I would recommend having patience with some "weird sensations", but if anything make you feel "increasing creepiness" you should let your doctor know right away. That feeling is a sign the drug is not fit for your chemistry. I had one make me feel like I wasn't comfortable in my own skin. It had to be changed urgently. I hope things work out 4 you.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2015 • 2 answers
Posted 31 Jan 2016 • 2 answers
Posted 18 Apr 2016 • 1 answer
Posted 24 Nov 2016 • 2 answers
So my o.b prescribed me zoloft and I have two babies. Any suggestions. I have anxiety and depressio?
Posted 4 Jan 2018 • 1 answer